Follow
Semra Pamuk
Semra Pamuk
Professor of Mathematics, Middle East Technical University
Verified email at metu.edu.tr
Title
Cited by
Cited by
Year
Equivariant CW-complexes and the orbit category
I Hambleton, S Pamuk, E Yalçin
Commentarii Mathematici Helvetici 88 (2), 2013
232013
Relative group cohomology and the orbit category
S Pamuk, E Yalçin
Communications in Algebra 42 (7), 3220-3243, 2014
72014
Periodic resolutions and finite group actions
S Pamuk
Library and Archives Canada= Bibliothèque et Archives Canada, Ottawa, 2011
52011
Rank conditions for finite group actions on 4-manifolds
I Hambleton, S Pamuk
Canadian Journal of Mathematics 74 (2), 550-572, 2022
22022
Spin structures on generalized real Bott manifolds
AG İLHAN, SK GÜRBÜZER, S Pamuk
Turkish Journal of Mathematics 47 (4), 1220-1235, 2023
12023
Connection Preserving Conformal Diffeomorphisms of Spheres
S Pamuk
12002
Basit Bağlı 4 Boyutlu Çokkatlılar Üzerindeki Periyodik Fonksiyonlar Üzerine
S Pamuk, M Pamuk
2016
Yüzey Gruplarının Torelli Grubunun İçine Gömülmesi
M Pamuk, M Korkmaz, S Pamuk
2015
Classification of 4 manifolds up to s-cobordism
S PAMUK, A BEYAZ, M PAMUK
2015
Classification of 4 manifolds up to s-cobordism
A Beyaz, S Pamuk, M Pamuk
2015
A6 Grubunun Farklı Boyutlardaki İki Küre Çarpımına Homotopik Bir Uzay Üzerine Serbest Etkisi
S Pamuk
2011
Projective resolutions of globally defined Mackey functors in characteristic zero
O Coşkun, S Pamuk
Archiv der Mathematik 96, 39-48, 2011
2011
ORHAN PAMUK’UN YENİ HAYAT ROMANI ÜZERİNE ERİL HEGEMONİK SÖYLEM ANALİZİ
S PAMUK
Akademik Dil ve Edebiyat Dergisi, 288, 0
The system can't perform the operation now. Try again later.
Articles 1–13